# SDR IPXA201910047517

- Difficulty date: October 3, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A57244248201
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E FWD SPAR ABOVE PANEL 624CB HAS AN ANGLE CRACKED.  REMOVED AND REPLACED THE ANGLE ABOVE PANEL 624CB IAW SRM 21-40-21 PARA 6. (MINOR REPAIR)
